Alert archive / Washington / Wind Advisories in 2013

Wind Advisory 10, NWS Spokane, WA

September 27, 20139 counties in Washington

NWS Spokane, WA issued this wind advisory at Sep 27, 2013, 1:06 PM PDT for 9 counties in Washington. It took effect at Sep 28, 2013, 2:00 PM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2013, 1:06 PM PDT (20:06 UTC)
In effect from
Sep 28, 2013, 2:00 PM PDT
Expired
Sep 29, 2013, 2:02 AM PDT
In force
12 hr
Issued by
NWS Spokane, WA

Counties Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 75 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2013-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2013-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WWUS76 KOTX 272006
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
106 PM PDT FRI SEP 27 2013

...VERY WINDY CONDITIONS EXPECTED SATURDAY...

.THE UPPER COLUMBIA BASIN...PALOUSE AND SPOKANE AREA WILL BE
AFFECTED THE MOST.

WAZ034-035-280415-
/O.NEW.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY
106 PM PDT FRI SEP 27 2013

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT
SUNDAY.

* WINDS: SOUTHWEST 30 MPH WITH GUSTS TO 45 MPH.

* TIMING: WINDS STRENGTHENING IN THE MORNING...THEN BECOMING VERY
  WINDY BY AFTERNOON.

* IMPACTS: BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE
  AT TIMES. HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST
  ROADS SUCH AS INTERSTATE 90 NEED TO BE PARTICULARLY AWARE OF
  THESE GUSTY WINDS.  

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. THE COMBINATION OF LOWERED VISIBILITIES
FROM DUST WILL ONLY MAKE THE SITUATION WORSE. USE EXTRA CAUTION.

&&

$$

WAZ032-033-036-280415-
/O.NEW.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-
INCLUDING THE CITIES OF...CLARKSTON...POMEROY...PULLMAN...
COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN...
SPOKANE...CHENEY...DAVENPORT...ROCKFORD
106 PM PDT FRI SEP 27 2013

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT
SUNDAY.

* WINDS: SOUTHWEST 30 MPH WITH GUSTS TO 45 MPH. 

* TIMING: WINDS STRENGTHENING IN THE MORNING...THEN BECOMING VERY
  WINDY BY AFTERNOON.

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST
  ROADS SUCH AS INTERSTATE 90...AND HIGHWAY 195 SOUTH FROM SPOKANE
  TO PULLMAN NEED TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE  DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
6 follow-up statements
120 
WWUS76 KOTX 280354
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
854 PM PDT FRI SEP 27 2013

...VERY WINDY CONDITIONS EXPECTED SATURDAY...

.A STRONG WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION ON
SATURDAY. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS THROUGH
THE DAY SATURDAY THAT WILL CONTINUE INTO SUNDAY NIGHT. THE UPPER
COLUMBIA BASIN...PALOUSE AND SPOKANE AREA WILL BE AFFECTED THE
MOST BY THESE WINDS.

WAZ034-035-281400-
/O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY
854 PM PDT FRI SEP 27 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT
SUNDAY...

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDS STRENGTHENING IN THE MORNING...THEN BECOMING 
  VERY WINDY BY AFTERNOON. 

* IMPACTS: BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE
  MILE AT TIMES. HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO
  WEST ROADS SUCH AS INTERSTATE 90 NEED TO BE PARTICULARLY AWARE
  OF THESE GUSTY WINDS.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. THE COMBINATION OF LOWERED VISIBILITIES
FROM DUST WILL ONLY MAKE THE SITUATION WORSE. USE EXTRA CAUTION.

&&

$$

WAZ032-033-036-281400-
/O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-
INCLUDING THE CITIES OF...CLARKSTON...POMEROY...PULLMAN...
COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN...
SPOKANE...CHENEY...DAVENPORT...ROCKFORD
854 PM PDT FRI SEP 27 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT
SUNDAY...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDS STRENGTHENING IN THE MORNING...THEN BECOMING 
  VERY WINDY BY AFTERNOON. 

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST 
  ROADS SUCH AS INTERSTATE 90...AND HIGHWAY 195 SOUTH FROM 
  SPOKANE TO PULLMAN NEED TO BE PARTICULARLY AWARE OF THESE 
  GUSTY WINDS. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE  DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
619 
WWUS76 KOTX 281036
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
336 AM PDT SAT SEP 28 2013

...WINDY CONDITIONS EXPECTED THIS AFTERNOON INTO TONIGHT...

.A STRONG WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION ON
SATURDAY. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS IN THE
AFTERNOON THAT WILL CONTINUE INTO SUNDAY NIGHT. THE UPPER
COLUMBIA BASIN...MOSES LAKE AREA...AND WATERVILLE PLATEAU ARE
EXPECTED TO HAVE THE STRONGEST WINDS. WINDY CONDITIONS ARE ALSO
EXPECTED ON THE PALOUSE AND SPOKANE AREA. STRONG WINDS ARE
EXPECTED AGAIN SUNDAY NIGHT INTO MONDAY.

WAZ044-281845-
/O.EXA.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...WATERVILLE...MANSFIELD
336 AM PDT SAT SEP 28 2013

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM
PDT SUNDAY.

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDY CONDITIONS ARE EXPECTED TO DEVELOP IN THE
  AFTERNOON AND CONTINUE INTO THE EVENING.

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 2 NEED TO
  BE PARTICULARLY AWARE OF THESE GUSTY WINDS.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE  DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ034-035-281845-
/O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY
336 AM PDT SAT SEP 28 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM PDT SUNDAY...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDY CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON
  AND CONTINUE INTO THE EARLY OVERNIGHT HOURS.

* IMPACTS: HIGH PROFILE VEHICLES NEED TO BE AWARE OF STRONG WIND
  GUSTS. SOUTHERLY WINDS WILL RESULT IN STRONG CROSS WINDS ALONG
  INTERSTATE 90 AND HIGHWAY 2. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. THE COMBINATION OF LOWERED VISIBILITIES
FROM DUST WILL ONLY MAKE THE SITUATION WORSE. USE EXTRA CAUTION.

&&

$$

WAZ032-033-036-281845-
/O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-
INCLUDING THE CITIES OF...CLARKSTON...POMEROY...PULLMAN...
COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN...
SPOKANE...CHENEY...DAVENPORT...ROCKFORD
336 AM PDT SAT SEP 28 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM PDT SUNDAY...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDY CONDITIONS DEVELOPING IN THE AFTERNOON AND
  CONTINUING INTO THE EARLY OVERNIGHT HOURS.

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST 
  ROADS SUCH AS INTERSTATE 90...AND HIGHWAY 195 SOUTH FROM 
  SPOKANE TO PULLMAN NEED TO BE PARTICULARLY AWARE OF THESE 
  GUSTY WINDS. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE  DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
720 
WWUS76 KOTX 281847
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1147 AM PDT SAT SEP 28 2013

...WINDY CONDITIONS EXPECTED THIS AFTERNOON INTO EARLY EVENING...

.A STRONG WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION ON
TODAY. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS IN THE
AFTERNOON. THE UPPER COLUMBIA BASIN...MOSES LAKE AREA...AND
WATERVILLE PLATEAU ARE EXPECTED TO HAVE THE STRONGEST WINDS. WINDY
CONDITIONS ARE ALSO EXPECTED ON THE WESTERN PALOUSE. STRONG WINDS ARE
EXPECTED AGAIN SUNDAY NIGHT INTO MONDAY.

WAZ036-290000-
/O.EXT.KOTX.WI.Y.0010.130928T2100Z-130929T0000Z/
SPOKANE AREA-
INCLUDING THE CITIES OF...SPOKANE...CHENEY...DAVENPORT...ROCKFORD
1147 AM PDT SAT SEP 28 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: WINDY CONDITIONS DEVELOPING IN THE AFTERNOON. 

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST 
  ROADS SUCH AS INTERSTATE 90...AND HIGHWAY 195 SOUTH FROM 
  SPOKANE TO PULLMAN NEED TO BE PARTICULARLY AWARE OF THESE 
  GUSTY WINDS. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE  DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ034-035-044-290300-
/O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...
COULEE CITY...WATERVILLE...MANSFIELD
1147 AM PDT SAT SEP 28 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDY CONDITIONS ARE EXPECTED TO DEVELOP IN THE
  AFTERNOON AND CONTINUE INTO THE EVENING.

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 2 NEED 
  TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE  DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ032-033-290300-
/O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
INCLUDING THE CITIES OF...POMEROY...LA CROSSE
1147 AM PDT SAT SEP 28 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDY CONDITIONS DEVELOPING IN THE AFTERNOON AND 
  CONTINUING INTO THE EARLY OVERNIGHT HOURS. 

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST 
  ROADS SUCH AS INTERSTATE 90...AND HIGHWAY 195 SOUTH FROM 
  SPOKANE TO PULLMAN NEED TO BE PARTICULARLY AWARE OF THESE 
  GUSTY WINDS. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE  DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
548 
WWUS76 KOTX 282210
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
310 PM PDT SAT SEP 28 2013

...WINDY CONDITIONS EXPECTED INTO THIS EVENING...

.A STRONG WARM FRONT HAS PUSHED NORTHEAST ACROSS THE INLAND
NORTHWEST. THIS FRONT WILL CONTINUE TO GENERATE STRONG SOUTHERLY
WINDS. THE UPPER COLUMBIA BASIN...MOSES LAKE AREA...AND
WATERVILLE PLATEAU ARE EXPECTED TO HAVE THE STRONGEST WINDS. LESS
WINDY CONDITIONS ARE EXPECTED ON THE WESTERN PALOUSE AS WELL AS
THE SPOKANE REGIONAL.

WAZ032-033-282315-
/O.CAN.KOTX.WI.Y.0010.000000T0000Z-130929T0900Z/
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
INCLUDING THE CITIES OF...POMEROY...LA CROSSE
310 PM PDT SAT SEP 28 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND
ADVISORY.

THOUGH VERY GUSTY WINDS CAN BE EXPECTED INTO EARLY EVENING...WITH
GUSTS TO 35 POSSIBLE...THESE STRONGER WINDS ARE NOT EXPECTED TO
BE PROLONGED AND LAST WELL INTO THE EVENING.

$$

WAZ036-282315-
/O.CAN.KOTX.WI.Y.0010.000000T0000Z-130929T0000Z/
SPOKANE AREA-
INCLUDING THE CITIES OF...SPOKANE...CHENEY...DAVENPORT...ROCKFORD
310 PM PDT SAT SEP 28 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND
ADVISORY.

THOUGH VERY GUSTY WINDS CAN BE EXPECTED INTO EARLY EVENING...WITH
GUSTS TO 35 POSSIBLE...THIS STRONGER WINDS ARE NOT EXPECTED TO BE
PROLONGED AND LAST WELL INTO THE EVENING. 

$$

WAZ034-035-044-290615-
/O.CON.KOTX.WI.Y.0010.000000T0000Z-130929T0900Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...
COULEE CITY...WATERVILLE...MANSFIELD
310 PM PDT SAT SEP 28 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDY CONDITIONS ARE EXPECTED TO REMAIN VERY WINDY INTO
  THE EVENING. 

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 2 AND
  INTERSTATE 90 NEED TO BE PARTICULARLY AWARE OF THESE GUSTY
  WINDS. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
887 
WWUS76 KOTX 290511
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1011 PM PDT SAT SEP 28 2013

...WINDY CONDITIONS EXPECTED INTO THIS EVENING...

.BETWEEN 10 PM AND 2 AM...A COLD FRONT WILL PUSH THROUGH CENTRAL
AND EASTERN WASHINGTON CAUSING SOUTH WINDS TO BECOME WESTERLY.
SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE
COMMON OVER THE WATERVILLE PLATEAU...MOSES LAKE AREA...AND THE
UPPER COLUMBIA BASIN.

WAZ034-035-044-290900-
/O.CON.KOTX.WI.Y.0010.000000T0000Z-130929T0900Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...
COULEE CITY...WATERVILLE...MANSFIELD
1011 PM PDT SAT SEP 28 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: BETWEEN 10 PM AND 2 AM. 

* IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS
  MAY BECOME FLYING OBJECTS. MOTORISTS TRAVELING LATE TONIGHT
  ACROSS THE COLUMBIA BASIN TONIGHT SHOULD BE PREPARED FOR STRONG
  AND GUSTY WINDS.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.

&&

$$
641 
WWUS76 KOTX 290902
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
202 AM PDT SUN SEP 29 2013

...VERY WINDY CONDITIONS TONIGHT AND MONDAY...

.A DEEP LOW PRESSURE SYSTEM WILL SEND A STRONG COLD FRONT THROUGH
THE INLAND NORTHWEST TONIGHT BRINGING VERY WINDY CONDITIONS TO
MOST OF THE REGION. WINDY CONDITIONS WILL CONTINUE INTO MONDAY FOR
THE UPPER COLUMBIA BASIN...SPOKANE AND COEUR D'ALENE
AREAS...PALOUSE...AND CAMAS PRAIRIE.

WAZ034-044-291715-
/O.CAN.KOTX.WI.Y.0010.000000T0000Z-130929T0900Z/
/O.NEW.KOTX.WI.Y.0011.130930T0000Z-130930T1200Z/
MOSES LAKE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...WATERVILLE...MANSFIELD
202 AM PDT SUN SEP 29 2013

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT
MONDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT MONDAY. THE WINDY ADVISORY THAT WAS IN EFFECT THROUGH 2 AM
THIS MORNING HAS EXPIRED.

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON WITH GUSTS
  OF 30 TO 40 MPH. VERY WINDY CONDITIONS WILL DEVELOP THIS EVENING AS A
  STRONG COLD FRONT PASSES THROUGH. WINDY CONDITIONS WILL CONTINUE
  INTO MONDAY BUT SHOULD DECREASE BACK BELOW ADVISORY LEVELS.

* IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS
  MAY BECOME FLYING OBJECTS. MOTORISTS TRAVELING IN THE MOSES LAKE
  AREA AND WATERVILLE PLATEAU SHOULD BE PREPARED FOR STRONG AND GUSTY
  WINDS.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 50 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES.

&&

$$

WAZ035-291715-
/O.CAN.KOTX.WI.Y.0010.000000T0000Z-130929T0900Z/
/O.NEW.KOTX.WI.Y.0011.130930T0300Z-131001T0200Z/
UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...RITZVILLE...GRAND COULEE...ODESSA...
WILBUR...COULEE CITY
202 AM PDT SUN SEP 29 2013

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 PM PDT
MONDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM PDT
MONDAY. THE WINDY ADVISORY THAT WAS IN EFFECT THROUGH 2 AM
THIS MORNING HAS EXPIRED.

* WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON WITH GUSTS
  OF 30 TO 40 MPH. VERY WINDY CONDITIONS WILL DEVELOP THIS EVENING
  AS A STRONG COLD FRONT PASSES THROUGH. WIND GUSTS OF 50 MPH ARE
  EXPECTED WITH LOCALLY STRONGER GUSTS POSSIBLE WITH THE FRONT
  PASSAGE. WINDY CONDITIONS WILL CONTINUE INTO MONDAY.

* IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS
  MAY BECOME FLYING OBJECTS. MOTORISTS TRAVELING ACROSS THE
  COLUMBIA BASIN SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 50 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES.

&&

$$

WAZ043-291715-
/O.NEW.KOTX.WI.Y.0011.130930T0000Z-130930T1200Z/
OKANOGAN VALLEY-
INCLUDING THE CITIES OF...OMAK...OKANOGAN...BREWSTER...
BRIDGEPORT...OROVILLE...NESPELEM
202 AM PDT SUN SEP 29 2013

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT MONDAY.

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON WITH GUSTS
  OF 30 TO 40 MPH. VERY WINDY CONDITIONS WILL DEVELOP THIS EVENING
  AS A STRONG COLD FRONT PASSES THROUGH. 

* IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS
  MAY BECOME FLYING OBJECTS. MOTORISTS TRAVELING IN THE OKANOGAN
  VALLEY SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ002-003-027-WAZ032-033-036-291715-
/O.NEW.KOTX.WI.Y.0011.130930T0300Z-131001T0200Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...KAMIAH...
CRAIGMONT...NEZPERCE...WINCHESTER...CLARKSTON...POMEROY...
PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...
UNIONTOWN...SPOKANE...CHENEY...DAVENPORT...ROCKFORD
202 AM PDT SUN SEP 29 2013

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM PDT
MONDAY.

* WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: BREEZY TO WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON
  WITH WIND GUSTS OF 25 TO 35 MPH. VERY WINDY CONDITIONS WILL
  DEVELOP LATE THIS EVENING AND OVERNIGHT AS A STRONG COLD FRONT
  PASSES THROUGH. WIND GUSTS OF 50 MPH ARE EXPECTED WITH LOCALLY
  STRONGER GUSTS POSSIBLE FOR A BRIEF PERIOD WITH THE FRONT
  PASSAGE.  WINDY CONDITIONS WILL CONTINUE INTO MONDAY.

* IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS
  MAY BECOME FLYING OBJECTS. MOTORISTS SHOULD BE PREPARED FOR
  STRONG AND GUSTY WINDS. STRONG WINDS MAY RESULT IN POWER
  OUTAGES.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ037-038-291715-
/O.NEW.KOTX.WI.Y.0011.130930T0300Z-130930T1200Z/
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM...WAUCONDA
202 AM PDT SUN SEP 29 2013

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT
MONDAY.

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST
  WINDS ARE EXPECTED IN THE MOUNTAINS...AND SOUTHERN
  FERRY...STEVENS...AND PEND ORIELLE COUNTIES.

* TIMING: VERY WINDY CONDITIONS WILL DEVELOP LATE THIS EVENING AND
  OVERNIGHT AS A STRONG COLD FRONT PASSES THROUGH. WIND GUSTS OF
  40 TO 50 MPH ARE EXPECTED.

* IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS
  MAY BECOME FLYING OBJECTS. MOTORISTS SHOULD BE PREPARED FOR
  STRONG AND GUSTY WINDS. STRONG WINDS MAY RESULT IN POWER
  OUTAGES. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Sep 27, 12:20 PM PDT, 46 minutes earlier.

Area forecast discussion, Sep 27, 12:20 PM PDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1220 PM PDT Fri Sep 27 2013

.SYNOPSIS...
Rain chances will increase today as the first in a series of low
pressure system impacts the Inland Northwest. A much stronger
storm system will impact the region over the weekend. Several
inches of rain will likely fall over the Cascades this weekend,
and elevations above 6000 feet will experience wet, heavy snow.
Gusty winds will also accompany the storm this weekend with wind
gusts of 40 mph possible Saturday afternoon and again on Sunday.

&&

.DISCUSSION...

Another update to lower temperature temperatures for today as the
warm air advection associated with the southerly winds does not
look like it will be enough to get them that warm. Since the
forecast area is to remain overcast for the remainder of today
radiational heating will be minimal. /Pelatti

&&

.AVIATION...
18Z TAFS: VFR for most of the day. First of a series of wet
weather disturbance pass over the aviation area now and through
the weekend. The disturbance today and through the evening should
have the lightest precipitation amounts and as such the ceilings
and visibilities should not drop down too far from MVFR, and
primarily ceilings rather than surface visibility. Second
disturbance that should bring more enhanced and larger rainfall
amounts to the area beings to influence KEAT vicinity as early as
09Z Saturday and the KGEG area near 12Z. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        56  45  60  49  59  47 /  40  40  80  70  70  80
Coeur d'Alene  56  44  59  48  58  46 /  30  40  80  70  80  90
Pullman        57  45  63  48  59  46 /  20  50  70  50  80  80
Lewiston       63  50  70  54  65  51 /  10  50  60  30  70  70
Colville       57  44  59  49  61  46 /  40  40 100 100  70  90
Sandpoint      56  41  54  48  57  45 /  40  50 100 100  90  90
Kellogg        54  43  55  46  54  45 /  20  60  90 100 100 100
Moses Lake     62  48  69  51  66  49 /  40  50  60  20  40  40
Wenatchee      61  49  66  49  64  46 /  30  50  60  20  30  40
Omak           57  43  64  47  64  46 /  40  30  70  50  50  60

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flood Watch from Saturday morning through late Sunday night for
     Northern Panhandle.

WA...Flood Watch from late tonight through late Sunday night for East
     Slopes Northern Cascades.

     Wind Advisory from 2 PM Saturday to 2 AM PDT Sunday for Lower
     Garfield and Asotin Counties-Moses Lake Area-Spokane Area-
     Upper Columbia Basin-Washington Palouse.

&&
Hazardous weather outlook, Sep 27, 5:58 AM PDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
558 AM PDT FRI SEP 27 2013

IDZ001-WAZ037-038-042-043-281300-
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
558 AM PDT FRI SEP 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WET AND WINDY WEATHER IS EXPECTED THIS WEEKEND. A STRONG PACIFIC
STORM SYSTEM WILL BRING MODERATE TO HEAVY RAIN TO THE HIGHER
ELEVATIONS OF THE CASCADES TO NORTHEAST WASHINGTON AND NORTH
IDAHO...ESPECIALLY SATURDAY MORNING THROUGH SUNDAY NIGHT.
SIGNIFICANT HIGH MOUNTAIN SNOW IS POSSIBLE ALONG THE CASCADE
CREST. THIS RAIN HAS THE POTENTIAL TO LEAD TO INCREASED FLOWS ON
AREA STREAMS AND RIVERS...AND LEAD TO POSSIBLE DEBRIS FLOWS. WINDY
CONDITIONS WILL DEVELOP BY SATURDAY AFTERNOON WITH GUSTS TO 50
MPH ON RIDGE TOPS...AND AS HIGH AS 40 MPH IN EXPOSED VALLEYS.

IDZ002>004-026-027-WAZ031>036-041-044-281300-
COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-WENATCHEE AREA-WATERVILLE PLATEAU-
558 AM PDT FRI SEP 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WET AND WINDY WEATHER IS EXPECTED THIS WEEKEND. A STRONG PACIFIC
STORM SYSTEM WILL BRING MODERATE RAIN TO THE HIGHER ELEVATIONS
BLUE MOUNTAINS AND NORTH IDAHO. WINDY CONDITIONS WILL DEVELOP
BY SATURDAY AFTERNOON WITH GUSTS TO 50 MPH ON RIDGE TOPS...AND AS
HIGH AS 40 MPH ACROSS THE COLUMBIA BASIN AND IN EXPOSED VALLEYS.

A PATTERN CHANGE IS EXPECTED THIS WEEKEND WITH A PACIFIC STORM
SYSTEM BRINGING MODERATE TO PORTIONS OF NORTHEAST WASHINGTON AND
NORTH IDAHO. WINDY CONDITIONS WILL ALSO DEVELOP.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 10:11 AM PDTFlood WatchOTXChelan, Okanogan65 hr

Nearby

Wind Advisories in Washington, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.